# SDR CALA2025090508510

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 66,956 hours, 27,956 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF ECRA 5330-07602 NEED TO COMPLETE SDR/SFR FOR REPAIR. COMPLETED SDR AND SFR. REQ INSP BUYBACK SFR/SDR DOES NOT REQUIRE IDT OR RII INSPECTION BUY BACK REF GMM 09-10-05 AND 09-25-05 SDR AND SFR COMPLETED AND DOCUMENTED FOR LP 6034876. NFA NEEDED AT THIS TIME SFR/SDR DOES NOT REQUIRE IDT OR RII INSPECTION BUY BACK REF GMM 09-10-05 AND 09-25-05
